# SDR AALA201704059028

- Difficulty date: April 2, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug MD 83
- Aircraft serial: 53631
- Aircraft time: 48,337 hours, 24,296 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Computer
- Part number: HG280D80
- Part serial: 99073216
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ACTIONED AIRSPEED UNRELIABLE CHECKLIST DUE TO MULTI UNRELIABLE AIRSPEED -RELATED INDICATIONS. THE CREW DECLARED AN EMERGENCY AND DIVERTED TO AUS WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE LEFT CADC  IAW AMM 34-16-01, OPS CHECKED OK. THE AIRCRAFT WAS GROUNDED. (SEE ALSO SDR'S AALA201704069024, AALA201704069025, AALA201704069026, AND AALA201704069027)
